# SDR 2007UALA02390

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR S/N 1783 EXTERNAL SKIN HAS LARGE AREA OF DAMAGE CREASED 9 INCHES FROM FWD TO 9 INCHES FROM AFT AND 18 INCHES FROM TOP TO 27 INCHES FROM TOP.  REMOVED DAMAGE AREA.  REPLACED WITH NEW CARGO DOOR SKIN.
